MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH

COOK INC FLEXOR ANSEL GUIDING SHEATH
Catalog Number KSAW-6.0-18/38-90-RB-ANL1-HC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The device was used for percutaneous transluminal angioplasty (pta) in the left subclavian artery, inserted from the right common femoral artery (cfa), but it would not advance.The user removed the device once to check it and found that the tip was damaged.Then, dilation was performed with a 5fr sheath and another manufacturer's device was used instead.The physician commented the puncture site was a bit hard.Examination of the device revealed a small tear and stretching noticed at the tip.There have been no adverse effects to the patient reported.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6567871
Report Number1820334-2017-01135
Device Sequence Number91743
Product Code DQY
UDI-Device Identifier00827002300033
UDI-Public(01)00827002300033(17)161001(10)F4600360
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKSAW-6.0-18/38-90-RB-ANL1-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1